# SDR 98ZZZX3667

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 142820
- Condition: Mismanufactured
- Location: Hydraulic Pump
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBMITTER RECEIVED 3 PARTS FROM STOCK OVER A PERIOD OF TIME THAT HAD THE BEARING PARTIALLY DISASSEMBLED.  ONE RECEIVED INTACT.  INSTALLED THE ASSY IN THE PUMP AND DURING THE RUN-IN PROCESS, THE LOWER BEARING CAME APART CAUSING FAILURE TO THE PUMP.  SUBMITTER STATED BETTER QUALITY INSPECTIONS REQUIRED.
